MathSciNet Relay Station
MathSciNet bibliographic data
MR396470 (53 #335a) 10M05 (68A10 13B25)
Musser, David R. Multivariate polynomial factorization. J. Assoc. Comput. Mach. 22 (1975), 291–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement